We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Global, geometrical coordinates on Falbel's cross-ratio variety.

Parker, John R. and Platis, Ioannis D. (2009) 'Global, geometrical coordinates on Falbel's cross-ratio variety.', Canadian mathematical bulletin., 52 (2). pp. 285-294.


Falbel has shown that four pairwise distinct points on the boundary of a complex hyperbolic 2-space are completely determined, up to conjugation in PU(2,1), by three complex cross-ratios satisfying two real equations. We give global geometrical coordinates on the resulting variety.

Item Type:Article
Full text:Full text not available from this repository.
Publisher Web site:
Record Created:06 Nov 2009 11:20
Last Modified:13 Nov 2009 12:21

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library